# SDR IPXA2017012613300

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  THE L3 DOOR FRAME INNER SKIN IS CRACKED AT BS 1254, RBL 18.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15, REPAIR 3, FIG. 201.
